© 2022 MJH Life Sciences™ and HCPLive - Clinical news for connected physicians. All rights reserved.
December 10, 2007
Drug-induced aseptic meningitis is an uncommon and mysterious adverse reaction to some commonly used medications. This condition can mimic the signs and symptoms of a true infectious meningitis. This article provides a concise summary of drug-induced aseptic meningitis, outlining the challenges a primary care physician may face in making the clinical diagnosis. An illustrative case highlights the role of trimethoprim/sulfamethoxazole in the pathogenesis of aseptic meningitis. Although trimethoprim/sulfamethoxazole is the most common antibiotic associated with drug-induced aseptic meningitis, to date only 27 cases have been described in the literature.
High Relapse Rate After Discontinuing Antiviral Therapy for HBV Patients With Cirrhosis
Insomnia, Hypersomnia Identified as Symptoms of Long COVID Syndrome
Study Evaluates Insomnia and Suicidality Among Healthcare Workers During COVID-19 Pandemic